@article{CM_1969__21_4_331_0, author = {Van der Genugten, B. B.}, title = {Asymptotic expansions in renewal theory}, journal = {Compositio Mathematica}, volume = {21}, year = {1969}, pages = {331-342}, mrnumber = {258142}, zbl = {0211.21801}, language = {en}, url = {http://dml.mathdoc.fr/item/CM_1969__21_4_331_0} }
Van der Genugten, B. B. Asymptotic expansions in renewal theory. Compositio Mathematica, Tome 21 (1969) pp. 331-342. http://gdmltest.u-ga.fr/item/CM_1969__21_4_331_0/
On moment generating functions and renewal theory. Ann. Math. Stat., vol. 36 (1965), pg. 1298-1301. | MR 179857 | Zbl 0135.18903
[1]On absolutely continuous components and renewal theory. Ann. Math. Stat., vol. 37 (1966), pg. 271-275. | MR 196795 | Zbl 0147.16205
[2]On characteristic functions and renewal theory. Trans. Amer. Math. Soc., vol. 120 (1965), pg. 327-342. | MR 189151 | Zbl 0133.40504
[3]The random walk with stochastic sojourn lines. Thesis. Univ. of Groningen (1969).
[4]